Marie Jameson

(Photo courtesy of the College of Arts and Sciences)


  1. Incongruences for modular forms and applications to partition functions, accepted (with S. Garthwaite)
  2. Zeta-polynomials, Hilbert polynomials, and the Eichler-Shimura identities, Research in the Mathematical Sciences, (2019) 6: 27. (Journal, Preprint)
  3. Congruences for modular forms and generalized Frobenius partitions, The Ramanujan Journal (with M. Wieczorek) ( Journal, Preprint)
  4. On p-adic modular forms and the Bloch-Okounkov theorem, Research in the Mathematical Sciences, 3 (2016), no. 1, pages 1-14 (with M. Griffin and S. Trebat-Leder) (Journal)
  5. Benford's law for coefficients of newforms, International Journal of Number Theory, DOI: 10.1142/S1793042116500299 (with J. Thorner and L. Ye) (Journal, Preprint)
  6. Quadratic polynomials, period polynomials, and Hecke operators, Acta Arithmetica, 158 (2013), no. 3, pp. 287-297 (with W. Raji) (Journal, Preprint)
  7. A problem of Zagier on quadratic polynomials and continued fractions, International Journal of Number Theory, DOI: 10.1142/S1793042116500081 (Journal, Preprint)
  8. Combinatorial applications of Möbius inversion, Proceedings of the American Mathematical Society, 142 (2014), no. 9, 2965-2971 (with R. Schneider) (Journal, Preprint)
  9. Congruences for broken k-diamond partitions, Annals of Combinatorics, Volume 17, Issue 2 (2013), pages 333-338 (Journal, Preprint)
  10. A refinement of Ramanujan's congruences modulo powers of 7 and 11, International Journal of Number Theory, 08 no. 4 (2012), pp. 865-879 (Journal, Preprint)
  11. On a conjecture of Andrews, Mathematical Research Letters, 17 no. 6 (2010), pp. 1151-1154 (with R. Lemke Oliver) (Journal, Preprint)
  12. Proof of the Alder-Andrews conjecture, Proc. of the Amer. Math. Soc., 139 no. 1 (2011), pp. 63-78 (with C. Alfes and R. Lemke Oliver) (Journal)